MathSciNet Relay Station
MathSciNet bibliographic data
MR2186161 47B49 (46L99 47L30 47L35)
An, Runling; Hou, Jinchuan Additivity of Jordan multiplicative maps on Jordan operator algebras. Taiwanese J. Math. 10 (2006), no. 1, 45–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement